# SDR SWAA2024032566976

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 65,489 hours, 38,919 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wng-Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193B HAS NUMEROUS COUNTERSINK HOLES THAT ARE PULLING THRU AND THE HOLES ARE ELONGATED.<[01] REMOVED AND REPLACED PANEL 193B PER SRM 51-10-02 AND 51-40-02.
